Skip to Main Content
Mobile Menu

Open Covers

S1(A,B), Sfin(A,B), Ufin(A,B), and covers

Metrizable spaces

  1. L. Babinkostova, Relative Hurewicz property and games, Mathematica Macedonica 1 (2003), 31 – 33.
  2. L. Babinkostova, Lj. D. R. Kocinac and M. Scheepers, Combinatorics of open covers (VIII), Topology and its Applications 140 (2004), 15 – 32.
    Click here for .DVI file
  3. T. Bartoszynski, S. Shelah and B. Tsaban, Additivity properties of topological diagonalizations, Journal of Symbolic Logic 68 (2003), 1254-1260
  4. T. Bartoszynski and B. Tsaban, Hereditary topological diagonalizations and the Menger-Hurewicz Conjectures, Proceedings of the American Mathematical Society 134 (2006), 605–615
  5. L. Bukovsky and J. Hales, On Hurewicz properties, Topology and its Applications132:1 (2003), 71 – 79.
  6. A. Caserta, G. Di Maio and Lj.D.R. Kocinac, Applications of k-covers II, Topology and its Applications 153:17 (2006), 3277 – 3293.
  7. G. Di Maio, Lj.D.R. Kocinac and E. Meccariello, Applications of k-covers, Acta Mathematica Sinica (English Series) 22 (2006), 1151 – 1160.
  8. D.H. Fremlin and A.W. Miller, On some properties of Hurewicz, Menger, and Rothberger,Fundamenta Mathematicae 129 (1988), 17 — 33
  9. F.Galvin and A.W. Miller, gamma-sets and other singular sets of real numbers,Topology and its Applications 17 (1984), 145 — 155
  10. G. Gruenhage, Covering properties, W-sets and compact subsets of sigma-products,Topology and its Applications 23 (1986), 291 – 297.
  11. W. Hurewicz,Uber eine Verallgemeinerung des Borelschen Theorems, Mathematische Zeitschrift 24 (1925), 401 – 425
  12. W. Hurewicz, Uber Folgen stetiger Funktionen, Fundamenta Mathematicae 9 (1927), 193 – 204
  13. W. Just, A.W. Miller, M. Scheepers and P.J. Szeptycki, The combinatorics of open covers (II), Topology and its Applications 73 (1996), 241 – 266
  14. Lj. D. R. Kocinac, Selection principles in uniform spaces, Note di Matematica 22:2 (2003), 127 – 139.
  15. Lj. D. R. Kocinac and M. Scheepers, Combinatorics of open covers (VII): groupability,Fundamenta Mathematicae 179 (2003), 131 – 155.
  16. A. Lelek, Some cover properties of spaces, Fundamenta Mathematicae 64 (1969), 209 — 218.
  17. H. Mildenberger, S. Shelah and B. Tsaban, Covering the Baire space by families which are not finitely dominating, Annals of Pure and Applied Logic 140 (2006), 60–71
  18. H. Mildenberger, S. Shelah and B. Tsaban, The combinatorics of tau-covers, Topology and its Applications 154 (2007), 263–276
  19. A.W. Miller, The gamma-Borel conjecture, preprint
  20. D. Repovs, B. Tsaban and L. Zdomskyy, Hurewicz sets of reals without perfect subsets,Proceedings of the American Mathematical Society
  21. F. Rothberger, Eine Verscharfung der Eigenschaft C, Fundamenta Mathematicae 30 (1938), 50 — 55
  22. F. Rothberger, Sur les familles indenombrables de suites de nombres naturels et les problemes concernant la propriete C, Proceedings of the Cambridge Philosophical Society 37 (1941), 109 — 126
  23. M. Scheepers, Combinatorics of open covers (I): Ramsey theory, Topology and its Applications 69 (1996), 31 – 62
  24. S. Shelah and B. Tsaban, Critical cardinalities and additivity properties of combinatorial notions of smallness, Journal of Applied Analysis 9 (2003), 149–162
  25. S. Shelah and B. Tsaban, Additivity properties of combinatorial diagonalizations, (preprint)
  26. W. Sierpinski, Sur un probleme de M. Menger, Fundamenta Mathematicae 8 (1926), 223 – 224
  27. B. Tsaban, Selection principles and the minimal tower problem, Note di Matematica 22 (2003), 53-81.
  28. B. Tsaban, A diagonalization property between Hurewicz and Menger Real Analysis Exchange 27 (2001/2002), 757-763
  29. B. Tsaban, Several comments about the combinatorics of tau-covers, Note di Matematica
  30. B. Tsaban, Strong gamma-sets and other singular spaces, Topology and its Applications 153 (2005), 620–639
  31. B. Tsaban and T. Weiss, Products of special sets of real numbers, Real Analysis Exchange 30 (2004/5), 819–836
  32. B. Tsaban and T. Weiss, Topological diagonalizations and Hausdorff dimension, Note di Matematica 22 (2003), 83–92
  33. B. Tsaban, The Hurewicz covering property and slaloms in the Baire space, Fundamenta Mathematicae 181 (2004), 273–280
  34. B. Tsaban and L. Zdomskyy, Scales, fields, and a problem of Hurewicz, Journal of the European Mathematical Society,
  35. B. Tsaban and L. Zdomskyy, Menger’s covering property and groupwise density, Journal of Symbolic Logic 71 (2006), 1053–1056
  36. B. Tsaban, Additivity numbers of covering properties, in: Selection Principles and Covering Properties in Topology (Quaderni di Matematica Book Series), Lj. D.R. Kocinac ed., 28 pages.

Topological groups

  1. L. Babinkostova, Metrizable groups and strict o-boundedness, Matematicki Vesnik 58 (2006), 131 – 138.
  2. L. Babinkostova, Lj. D. R. Kocinac and M. Scheepers, Combinatorics of open covers (XI): Menger and Rothberger bounded groups, Topology and its Applications 154:7 (2007), 1269 – 1280.
  3. T. Banakh, Locally minimal topological groups and their embeddings into products of o-bounded groups, Commentationes Mathematicae Universitatis Carolinae 41 (2002), 811 – 815
  4. T. Banakh, On index of total boundedness of (strictly) o-bounded groups, Topology and its Applications 120 (2002), 427 – 439.
  5. G. Hernandez, D. Robbie and M. Tkachenko, Some properties of o-bounded and strictly o-bounded groups, Applied General Topology 1 (2000), 29 – 43
  6. M. Machura and B. Tsaban, The combinatorics of the Baer-Specker group, Israel Journal of Mathematics
  7. B. Tsaban, o-bounded groups and other topological groups with strong combinatorial properties, Proceedings of the American Mathematical Society 134 (2006), 881–891.

Relative versions

  1. L. Babinkostova, C.Guido and Lj. D. R. Kocinac, On relative gamma sets, East-West Journal of Mathematics 2 (2000), 195 – 199.
  2. C. Guido and Lj. D.R. Kocinac, Relative covering properties, Question and Answers in General Topology 19 (2001), 107 — 114
    Click here for.DVI file
  3. A.W. Miller, Cardinal characteristic for relative gamma sets, preprint
  4. M. Scheepers, The relative Rothberger property and Pixley-Roy spaces, Mathematica Macedonica 1 (2002), 15 -19.